# SDR FFK2004F00000

- Difficulty date: November 11, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N707RA
- Make and model: Beech 58
- Aircraft serial: TH257
- Engine: Cont IO520*
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: 458150031
- Condition: Failed
- Location: Rod End
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING, NOTICED THAT THE RT SIDE IB GEAR DOOR WAS NOT IN THE STOWED POSITION.  CAUSE OF FAILURE, THE ROD END THAT CONTROLS MOVEMENT OF THE IB GEAR DOOR HAD EXCESSIVE WEAR CAUSING THE BOLT TO SHEAR AND ALLOWING GEAR DOOR TO SWING FREELY.
